首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:About the range property for H
  • 本地全文:下载
  • 作者:René David ; Karim Nour
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2014
  • 卷号:10
  • 期号:1
  • 页码:1
  • DOI:10.2168/LMCS-10(1:3)2014
  • 出版社:Technical University of Braunschweig
  • 摘要:Recently, A. Polonsky has shown that the range property fails for H. We give here some conditions on a closed term that imply that its range has an infinite cardinality.
  • 其他关键词:lambda calculus; range property; theory H; persistence property.
国家哲学社会科学文献中心版权所有